Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Cheyenne, WY

June 16, 2011Goshen County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 2:28 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 2:28 PM MDT (20:28 UTC)
Expired
Jun 16, 2011, 2:51 PM MDT
In force
23 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 117 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:55 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WUUS55 KCYS 162028
SVRCYS
NEC165-WYC015-162115-
/O.NEW.KCYS.SV.W.0035.110616T2028Z-110616T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 315 PM MDT

* AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TORRINGTON...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN GOSHEN AND SOUTHWESTERN SIOUX
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4200 10404 4200 10405 4198 10406 4198 10424
      4210 10428 4226 10393 4199 10384
TIME...MOT...LOC 2029Z 249DEG 17KT 4204 10418
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
1 follow-up statement
558 
WWUS55 KCYS 162051
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT THU JUN 16 2011

NEC165-WYC015-162102-
/O.CAN.KCYS.SV.W.0035.000000T0000Z-110616T2115Z/
SIOUX NE-GOSHEN WY-
251 PM MDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN AND
SOUTHWESTERN SIOUX COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4200 10404 4200 10405 4198 10406 4198 10424
      4210 10428 4226 10393 4199 10384
TIME...MOT...LOC 2052Z 249DEG 17KT 4208 10404

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:56 AM MDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 16, 11:56 AM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1156 AM MDT THU JUN 16 2011

.AVIATION...18Z TAF ISSUANCE
SCATTERED SHOWERS AND ISOLATED TSTORMS DEVELOPING ALONG AND
WEST OF THE LARAMIE RANGE LATE THIS MORNING WILL INCREASE IN
COVERAGE AND INTENSITY THIS AFTERNOON AS THEY MOVE NORTHEAST.
SOME OF THE STORMS WILL BECOME STRONG TO SEVERE WITH HAIL AND
STRONG/GUSTY WINDS FROM MID AFTERNOON THROUGH EARLY EVENING.
THERE WILL BE BRIEF PERIODS OF LOW END MVFR CIGS/VSBYS ASSOCIATED
WITH THE TSTORMS. SHOWERS WILL LINGER THROUGH LATE THIS EVENING
BEFORE ENDING. STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY
FOG FOR PORTIONS OF THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST
TO EAST LOW LEVEL FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT
KBFF...KSNY AND KAIA BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL
BECOME GUSTY ON FRIDAY...WITH GUSTS OF 25 TO 35 KT FORECAST.

&&

.PREV DISCUSSION... /ISSUED 404 AM MDT THU JUN 16 2011/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
SHOWERS AND A FEW THUNDERSTORMS CONTINUE EARLY THIS MORNING OVER
THE SOUTHERN PART OF THE CWA...ESPECIALLY IN THE WYOMING PORTION.
THE ACTIVITY WAS CAUSED IN PART BY A 300 MB JET SEGMENT CURRENTLY
OVER THE CENTRAL PART OF WYOMING.  THE ACTIVITY WILL PERSIST
IN THAT AREA THROUGH THE MORNING...WITH PERHAPS A MINIMUM BETWEEN
11Z AND 16Z.

THE UPPER LOW WHICH BE INFLUENCING THE WEATHER ACROSS THE CWA
THROUGH 12Z SATURDAY WAS CURRENTLY OVER SOUTHERN ALBERTA AND
SASKATCHEWAN.  THE FEATURE WILL ROTATE AROUND THAT AREA THROUGH
FRIDAY NIGHT AS THE PATTERN BECOMES BLOCKED OVER MUCH OF THE
NATION.  SOUTHWEST WIND FLOW ALOFT WILL BE OVER THE REGION DURING
THAT TIME WITH SEVERAL SHORTWAVE TROUGHS EMBEDDED.  THE MOST
NOTABLE OF THE SHORTWAVE TROUGHS WILL MOVE ACROSS THE CWA TONIGHT
AND FRIDAY MORNING.  A COLD FRONT OVER THE CENTRAL PART OF
WYOMING EARLY THIS MORNING WILL MOVE EAST AND ACROSS THE CWA
BETWEEN 12Z AND 15Z.  BOUNDARY LAYER WINDS BEHIND THE FRONT WILL
TURN TO THE NORTH AND THEN EAST IN THE AFTERNOON OVER THE EAST
PART OF THE CWA.  LOW LEVEL MOISTURE ALSO INCREASES DURING THE DAY
IN THE SURFACE UPSLOPE WIND FLOW.  THUNDERSTORMS WILL BE LIKELY OVER
THE CWA BY MID AFTERNOON...WITH SHOWERS AND STORMS CONTINUING AND
LIFTING NORTHEAST TONIGHT.  THE ATMOSPHERE OVER THE EAST PART OF THE
CWA BECOMES UNSTABLE IN THE AFTERNOON AND CAPE VALUES INCREASE TO
BETWEEN 1000 AND 2000 J/KG.  SHEAR IS ALSO FAVORABLE...WITH THE
0-1KM EHI VALUES OF AROUND 1 INDICATING THE POSSIBILITY OF SOME
TORNADIC STORMS FROM EASTERN LARAMIE COUNTY AND ACROSS THE
SOUTHERN PANHANDLE.  WILL CONTINUE THE MENTION OF SEVERE STORMS
THIS AFTERNOON AND EARLY TONIGHT OVER THE EAST PART OF THE CWA
WITH LARGE HAIL...STRONG WIND GUSTS AND HEAVY RAIN LIKELY WITH
THE STRONGER STORMS.  BEHIND THE ACTIVITY TONIGHT...LOW LEVEL
MOISTURE WILL CONTINUE AND LOW CLOUDS AND FOG SHOULD FORM EAST OF
THE LARAMIE RANGE AND PERSIST THROUGH MID MORNING FRIDAY.  THE
ATMOSPHERE DRIES AFTER THE PASSAGE OF THE SHORTWAVE TROUGH TONIGHT
AND FRIDAY MORNING.  IT NOW LOOKS LIKE FRIDAY WILL BE WINDY AND
SLIGHTLY COOLER WITH A MINIMUM OF THUNDERSTORMS.  MODELS ALL
INCREASE MOISTURE FROM SOUTH TO NORTH OVER THE CWA FRIDAY NIGHT
AND DEVELOP SOME QPF.  FOR NOW WILL INCREASE CLOUD COVER AND
POPS SOME FOR FRIDAY NIGHT.

LONG TERM...SATURDAY THROUGH WEDNESDAY. 16/00Z GFS AND ECMWF
SIMILAR AT 500 MB THROUGH SUNDAY...THEN DIFFER ON MONDAY AS GFS IS
MORE PROGRESSIVE WITH THE SHORTWAVE TROUGH ACROSS THE CENTRAL PLAINS
STATES WHILE ECMWF HANGS BACK THE TROUGH ACROSS THE ROCKIES. SIMILAR
PATTERN TUESDAY AND WEDNESDAY...THOUGH GFS IS MORE AMPLIFIED THAN
THE ECMWF WITH THE RIDGE ACROSS THE ROCKIES.

SATURDAY...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON AND EVENING AS A SHORTWAVE TROUGH MIGRATES ACROSS WYOMING
WITH ADEQUATE LOW AND MID LEVEL MOISTURE.

SUNDAY...SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM
COVERAGE WITH INCREASE IN LOW AND MID LEVEL MOISTURE AND SHARPER
TROUGH ALOFT APPROACHING.

MONDAY...LESS AFTERNOON AND EVENING THUNDERSTORM COVERAGE IN THE
WAKE OF THE SHORTWAVE TROUGH ALOFT PASSAGE...AND WITH DRYING OUT OF
THE LOW AND MID LEVELS.

TUESDAY...NORTHWEST FLOW ALOFT PREVAILS. STILL ENOUGH LOW AND MID
LEVEL MOISTURE FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS.

WEDNESDAY...HEIGHTS ALOFT RISE UNDER NORTHWEST FLOW ALOFT...WHICH
WILL AID IN DECREASING COVERAGE OF AFTERNOON AND EVENING
THUNDERSTORMS.

AVIATION...12Z TAF ISSUANCE...
A SCATTERED COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS WILL
CONTINUE OVER THE SOUTH PART OF THE CWA THIS MORNING.  SHOWERS AND
STORMS WILL BE MORE WIDESPREAD OVER THE CWA THIS AFTERNOON AND
TONIGHT.  SOME OF THE STORMS WILL BE STRONG AND PRODUCE SEVERE
WEATHER FROM MID AFTERNOON THROUGH LATE THIS EVENING TO THE EAST
OF THE LARAMIE RANGE.  MVFR CEILINGS AND VISIBILITIES IN RAIN WILL
BE ASSOCIATED WITH THE STRONGER STORMS.  IFR CEILINGS AND
VISIBILITIES IN FOG WILL DEVELOP EAST OF THE LARAMIE RANGE AFTER
06Z AND CONTINUE THROUGH 16Z.  VFR CONDITIONS AND WESTERLY WIND
GUSTS AS HIGH AS 40 KNOTS ARE EXPECTED AFTER 16Z FRIDAY.

FIRE WEATHER...
A STORM SYSTEM WILL BE CENTERED OVER SOUTH CENTRAL CANADA THROUGH
THE WEEKEND. AN ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE
THE CWA THIS MORNING.  SHOWERS AND THUNDERSTORMS WILL RESULT
THROUGH MUCH OF TONIGHT.  AFTER A DRIER AND WINDY DAY FRIDAY...
MORE SHOWERS AND STORMS ARE EXPECTED OVER THE CWA FOR SATURDAY AND
THROUGH EARLY NEXT WEEK.  TEMPERATURES WILL ALSO BE AT OR JUST BELOW
NORMAL TEMPERATURES THROUGH THE MID PART OF NEXT WEEK.

HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND
FOR THE UPPER NORTH PLATTE RIVER DUE TO SNOW MELT FROM THE SIERRA
MADRE AND SNOWY RANGES. WARM TEMPERATURES TODAY WILL KEEP THE SNOW
MELT CONTINUING AT A STEADY RATE OF BETWEEN 1.0 AND 1.5 INCHES OF
SNOW WATER EQUIVALENT OVER THE MOUNTAINS.  SHOWERS AND THUNDERSTORMS
WILL BE LIKELY OVER THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.
THE HEAVIER RAINFALL WILL BE EAST OF THE LARAMIE RANGE WITH UP TO
2 INCHES OF RAIN IN SOME LOCATIONS.  UP TO ONE HALF INCH OF RAIN IS
POSSIBLE IN SOME AREAS WEST OF THE LARAMIE RANGE.  THE ADDITIONAL
RAINFALL WILL LIKELY CAUSE SOME RISES ON THE LOWER NORTH PLATTE
RIVER AND CAUSE BANKFULL STAGES OVER THE OTHER RIVERS AND STREAMS IN
THE EASTERN CWA.  SHOWERS AND LATE DAY THUNDERSTORMS WILL BE OVER
THE REGION SATURDAY AND THROUGH EARLY NEXT WEEK.  THE RATE OF SNOW
MELT WILL DECREASE SOME THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN
TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL
CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER
AT HENRY AND MITCHELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...WEILAND
LONG TERM/AVIATION...RUBIN
AVIATION UPDATE...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT THU JUN 16 2011

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN
NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING.
SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND
GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA
PANHANDLE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>116-171200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE
STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND
MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA
MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 16, 1:28 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             10 N LARAMIE            41.46N 105.58W
06/16/2011  E0.50 INCH       ALBANY             WY   TRAINED SPOTTER

&&

GRIFFITH
Local storm report, Jun 16, 2:17 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND GST     10 E WHEATLAND          42.05N 104.76W
06/16/2011  E50 MPH          PLATTE             WY   PUBLIC

&&

GRIFFITH
Special weather statement, Jun 16, 2:19 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT THU JUN 16 2011

WYZ107-108-162045-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
219 PM MDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN
COUNTIES UNTIL 245 PM MDT...

AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF FORT
LARAMIE NATIONAL HISTORIC SITE TO 5 MILES EAST OF CHUGWATER...AND
MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT LARAMIE NATIONAL HISTORIC SITE...
  FORT LARAMIE...
  LINGLE...
  VETERAN...
  HWY 85 AT DRY RAWHIDE CREEK...

MAZUR
Local storm report, Jun 16, 2:20 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             8 SW TORRINGTON         41.99N 104.29W
06/16/2011  E1.00 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 16, 2:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             TORRINGTON              42.07N 104.18W
06/16/2011  E0.25 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 16, 2:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             TORRINGTON              42.07N 104.18W
06/16/2011  E0.88 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:24 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie36 min
Jun 16, 1:21 PM MDTSevere Thunderstorm WarningCYSAlbany39 min
Jun 16, 1:50 PM MDTSevere Thunderstorm WarningCYSGoshen40 min
Jun 16, 1:59 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte46 min
Jun 16, 2:36 PM MDTSevere Thunderstorm WarningCYSGoshen24 min
Jun 16, 2:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie54 min
Jun 16, 2:55 PM MDTSevere Thunderstorm WarningCYSGoshen43 min
Jun 16, 3:23 PM MDTFlash Flood WarningCYSGoshen, Laramie12 hr
Jun 16, 3:36 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux39 min
Jun 16, 4:09 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux51 min
Jun 16, 4:19 PM MDTFlash Flood WarningCYSBanner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux6 hr
Jun 16, 4:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Morrill37 min
Jun 16, 5:55 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.